# SDR CA081222002

- Difficulty date: December 18, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Boeing 737-8BK
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 256A37107
- Condition: Severed
- Location: Te Flaps
- Part time: 32 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PH-HZK DURING APPROACH, THE FLIGHT CREW OBSERVED TRAILING EDGE FLAPS ASYMMETRY CONDITION WITH LT SIDE INDICATING 0 DEGREES AND RT SIDE INDICATING 0.5 DEGREES.  AFTER TOUCHDOWN PSEU LIGHT ILLUMINATED.  MAINTENANCE FOUND LT TORQUE TUBE (CONNECTING PDU WITH NR 4 TRANSMISSION) PHYSICALLY BROKEN (SEVERED).  LT TRAILING EDGE (T/E) FLAPS FOUND LOCKED-OUT AND INDICATING PINS (4) POPPED.  NEW TORQUE TUBE INSTALLED, IAW AMM TASK 27-51-56-400-803.  T/E FLAPS EXTENDED, VISUALLY INSPECTED FOR FAULTS, NIL FINDING.  NR 4 FLAP TRANSMISSION OIL DRAINED FOR EXAMINATION AND RE-FILLED IAW AMM TASK 12-22-51-610-804, NIL FAULTS.  TORQUE INDICATORS (4) RESET.  FLAPS OPERATED ON PRIMARY AND FAULT SYSTEMS, NIL FAULTS.  FSEU AND PSEU BITE CHECK PERFORMED, NIL FAULTS IAW 27-57-00-800 (TC NR 20081222002).
